# SDR DXTA2009082103764

- Difficulty date: August 20, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N311QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800196
- Aircraft time: 1,118 hours, 764 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Module
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE ENG CONTROL FAULT R FAILED AT FL430.  DID NOT FLY THROUGH ANY WEATHER.  DASHES ON EVERYTHING RT SIDE.  ON POWERING DOWN THE AMBER MAU 2 FAIL CAME ON.  REMOVED AND REPLACED CUSTOM I/O MODULE OPS CHECKS GOOD IAW MM 34-17-00.
